MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-38
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).Evaluation summary: a visual and dimensional inspection was performed on the returned device.The reported shaft kink was able to be confirmed.The reported difficulty to insert was unable to be replicated in a testing environment due to the condition of the returned device.It should be noted that the xience alpine everolimus eluting coronary stent system instructions for use states: the xience alpine stent system is indicated for improving coronary artery luminal diameter in patients, including those with diabetes mellitus, with symptomatic heart disease due to de novo native coronary artery lesions (length 32 mm) with reference vessel diameters of 2.25 mm to 4.25 mm.In addition, the xience alpine stent system is indicated for treating de novo chronic total coronary occlusions.Manipulation of the device resulted in the reported/noted hypotube kink(s) and ultimately resulted in the noted shaft detachment.There is no indication of a product quality issue with respect to design, manufacture or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the tibial-fibular trunk that was non-tortuous.The xience alpine 4 x 38 mm stent delivery system could not be loaded in the 6fr sheath and when removed, the stent shaft was kinked.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.Device analysis on 6/8/2017 revealed the hypotube was separated.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6662098
Report Number2024168-2017-05283
Device Sequence Number57858
Product Code NIQ
UDI-Device Identifier08717648199660
UDI-Public(01)08717648199660(17)200319(10)7030941
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2020
Device Catalogue Number1125400-38
Device Lot Number7030941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient Weight68